[Home ] [Archive]    
:: Volume 16, Issue 1 (9-2019) ::
JSRI 2019, 16(1): 101-120 Back to browse issues page
New Results on Stochastic Comparison of Series and Parallel Systems Comprising Heterogeneous Generalized Modified Weibull Components
Esmaeil Bashkar *
, e.bashkar@velayat.ac.ir
Abstract:   (233 Views)

In this work, we study various stochastic orderings of the smallest and largest order statistics arising from independent heterogeneous generalized modified Weibull (GMW) random variables. We also conduct stochastic comparison on the extreme order statistics from GMW samples with Archimedean copulas. The results established in this paper strengthen and generalize those known in the Balakrishnan et al. (2018).
 
Keywords: Majorization, order statistics, series and parallel systems, stochastic orders, generalized modified Weibull distribution.
Full-Text [PDF 2308 kb]   (59 Downloads)    
Type of Study: Research | Subject: General
Received: 2020/03/25 | Accepted: 2020/10/30 | Published: 2019/09/19
References
1. Balakrishnan, N., Nanda, P. and Kayal, S. (2018). Ordering of Series and Parallel Systems Comprising Heterogeneous Generalized Modified Weibull Components. Applied Stochastic Models in Business and Industry, 34, 816-834. [DOI:10.1002/asmb.2353]
2. Carrasco, J.M., Ortega, E.M. and Cordeiro, G.M., (2008). A Generalized Modified Weibull Distribution for Lifetime Modeling. Computational Statistics and Data Analysis, 53, 450-462. [DOI:10.1016/j.csda.2008.08.023]
3. Balakrishnan, N., Haidari, A., and Masoumifard, K. (2014). Stochastic Comparisons of Series and Parallel Systems with Generalized Exponential Components. IEEE Transactions on Reliability, 64, 333-348. [DOI:10.1109/TR.2014.2354192]
4. Balakrishnan, N., and Zhao, P. (2013). Ordering Properties of Order Statistics from Heterogeneous Populations: a Review with an Emphasis on Some Recent Developments. Probability in the Engineering and Informational Sciences, 27, 403-443. [DOI:10.1017/S0269964813000156]
5. Bashkar, E., Torabi, H., and Roozegar, R. (2017). Stochastic Comparisons of Extreme Order Statistics in the Heterogeneous Exponentiated Scale Model. Journal of Statistical Theory and Applications, 16, 219-238. [DOI:10.2991/jsta.2017.16.2.7]
6. Bashkar, E., Torabi, H., Dolati, A. and Belzunce, F. (2018). f-Majorization with Applications to Stochastic Comparison of Extreme Order Statistics. Journal of Statistical Theory and Applications, 17, 520-536. [DOI:10.2991/jsta.2018.17.3.8]
7. Bon, J. L. and Paltanea, E. (1999). Ordering Properties of Convolutions of Exponential Random Variables, Lifetime Data Analysis, 5, 185-192. [DOI:10.1023/A:1009605613222]
8. Fang, L. and Balakrishnan, N., (2016). Likelihood Ratio Order of Parallel Systems with Heterogeneous Weibull Components. Metrika, 79, 693-703. [DOI:10.1007/s00184-015-0573-5]
9. Fang, R., Li, C. and Li, X., (2015). Stochastic Comparisons on Sample Extremes of Dependent and Heterogenous Observations. Statistics, 1-26.
10. Fang, L. and Zhang, X., (2013). Stochastic Comparisons of Series Systems with Heterogeneous Weibull Components. Statistics and Probability Letters, 83, 1649-1653. [DOI:10.1016/j.spl.2013.03.012]
11. Fang, L. and Zhang, X., (2015). Stochastic Comparisons of Parallel Systems with Exponentiated Weibull Components. Statistics and Probability Letters, 97, 25-31. [DOI:10.1016/j.spl.2014.10.017]
12. Khaledi, B. E., and Kochar, S. (2006). Weibull Distribution: Some Stochastic Comparisons Results. Journal of Statistical Planning and Inference, 136, 3121-3129. [DOI:10.1016/j.jspi.2004.12.013]
13. Kundu, A., and Chowdhury, S. (2016). Ordering Properties of Order Statistics from Heterogeneous Exponentiated Weibull Models. Statistics and Probability Letters, 114, 119-127. [DOI:10.1016/j.spl.2016.03.017]
14. Kundu, A., Chowdhury, S., Nanda, A. K. and Hazra, N. K. (2016). Some Results on Majorization and Their Applications. Journal of Computational and Applied Mathematics, 301, 161-177. [DOI:10.1016/j.cam.2016.01.015]
15. Li, X., and Fang, R. (2015). Ordering Properties of Order Statistics from Random Variables of Archimedean Copulas with Applications. Journal of Multivariate Analysis, 133, 304-320. [DOI:10.1016/j.jmva.2014.09.016]
16. Li, C. and Li, X., (2015). Likelihood Ratio Order of Sample Minimum from Heterogeneous Weibull Random Variables. Statistics and Probability Letters, 97, 46-53. [DOI:10.1016/j.spl.2014.10.019]
17. Li, H. and Li, X., (2013). Stochastic Orders in Reliability and Risk. Springer, New York. [DOI:10.1007/978-1-4614-6892-9]
18. Marshall, A.W., Olkin, I. and Arnold, B.C., (2011). Inequalities: Theory of Majorization and its Applications. Springer, New York. [DOI:10.1007/978-0-387-68276-1]
19. McNeil, A. J. and Neslehova, J. (2009). Multivariate Archimedean Copulas, d-Monotone Functions and $ ell_{1} $-Norm Symmetric Distributions, The Annals of Statistics, 3059-3097. [DOI:10.1214/07-AOS556]
20. Mudholkar, G. S., and Srivastava, D. K. (1993). Exponentiated WeibullFamily for Analyzing Bathtub Failure-rate Data. IEEE Transactions on Reliability, 42, 299-302. [DOI:10.1109/24.229504]
21. Nelsen, R.B., (2006). An Introduction to Copulas, Springer, New York.
22. Shaked, M. and Shanthikumar, J.G., (2007). Stochastic Orders, Springer, New York. [DOI:10.1007/978-0-387-34675-5]
23. Torrado, N. (2015). Comparisons of Smallest Order Statistics from Weibull Distributions with Different Scale and Shape Parameters. Journal of the Korean Statistical Society, 44, 68-76. [DOI:10.1016/j.jkss.2014.05.004]
24. Torrado, N., and Kochar, S. C. (2015). Stochastic Order Relations Among Parallel Systems from Weibull Distributions. Journal of Applied Probability, 52, 102-116. [DOI:10.1239/jap/1429282609]
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bashkar E. New Results on Stochastic Comparison of Series and Parallel Systems Comprising Heterogeneous Generalized Modified Weibull Components. JSRI. 2019; 16 (1) :101-120
URL: http://jsri.srtc.ac.ir/article-1-352-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2019) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.03 seconds with 29 queries by YEKTAWEB 4341